# SDR AALA202111156257

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,138 hours, 35,521 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 25,399 hours, 12,154 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Motor
- Part number: 39680012
- Part serial: EM603432
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 25,399 hours, 12,154 cycles
- Component: Engine, Cfmint, CFM565B6P
- Component part number: 1887M10G07
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER 2 HRS 30 MIN AT 390 DURING DESCENT AT APPROX. 11K' ENGINE #1 COMPRESSOR VANE WITH AVOID RAPID THRUST ECAM, EVERY THROTTLE MOVEMENT UNTIL 4K' LIGHT CAME BACK ON, LANDING NORMAL / IDLE LOWER. **ORIGINAL REPORT WAS AALA202111126521** REPLACED ENGINE 1 BLEED VALVE STOP MECHANISM PER AMM 75-31-20. REPLACED ENGINE 1 BLEED VALVE FUEL MOTOR ASSEMBLY PER AMM 75-31-10 (AALA202111156257). A SATISFACTORY LEAK /OPERATIONAL CHECK WAS ACCOMPLISHED.
